# SDR IPXA2022110187710

- Difficulty date: October 17, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 70,224 hours, 18,951 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING I/B FLAP SURFACE HAS A DENT AT STA YIFH=70.5, XIFH=177.320.REPAIRED L/H WING I/B FLAP AT STA YIFH=70.5, XIFH=177.320 IAW EA 011-5753-01-A9741 REV I/R AND MD11-5750-85123-A AND FAA FORM 8100-9.  MAJOR
